|PEP effect on ARS
Mar 14, 2006
Dr. Bob - First, thank you so much for just being there to answer these questions. I had a high risk exposure recently (receptive anal sex without ejaculation) and am now on day 19 of PEP with Trizivir. I have a couple of questions:
1. Theoretically, without ejaculation is the risk of trnasmission lower? I know that it can still happen, but am just talking about probablities.
2. Would PEP theoretically reduce or delay ARS symptoms?
3. I have already decided that if I am found to be positive, I will decline primary HIV treatment - I'm too afraid of the HIV drugs to ensure adequate compliance so I am better off waiting until I have to comply (and hopefully easier treatments will be available) - any way, 5 years out, do you think that drugs with fewer side effects (i.e. the psychological effects of Sustiva or the liver and skin problems with Kaletra) will exist?
Response from Dr. Frascino
This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.
Do I need any more further Hiv Testing?
cant wo hoo plz help
- Could Pep Drugs Delay The Symptoms Of Ars
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Can Condoms Cause Allergies?
- Genital Sores - Male Symptoms
- Is Stringy Vaginal Discharge A Side Effect From Provera?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.